# SDR AALA2019080529012

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 58,831 hours, 22,123 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 588
- Condition: Faulty
- Location: Fire Detection
- Part time: 64,813 hours, 28,729 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHILE ALL INDICATIONS NORMAL APU FIRE AMBER DISCH LIGHT OBSERVED TO BE ILLUMINATED IN FLIGHT. MAINTENANCE INSPECTED PRESSURE SWITCH CONNECTOR 11WF-A & WIRINGS FROM CONNECTOR TO THE BACK SIDE OF AFT PRESSURE BULKHEAD, NO FAULT FOUND. TROUBLESHOT IAW TSM 26-22-00-810-803-A, NO PROBLEM FOUND, TEST OK. REMOVED AND REPLACED ENG/APU FIRE PANEL (1WD) IAW AMM 26-12-12, SYSTEM OPS CHECK GOOD.
